# SDR 06FDEA0910

- Difficulty date: March 2, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N563FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- Aircraft time: 73,656 hours, 23,743 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AN EXT DOUBLER REPAIR ON SPLICED AREA BETWEEN STA 780 AND 809 LT HAND SIDE AND LONG 45-48 DIM 24.5 X 29.5 INCHES.  PERFORMED GVI ON DOUBLER FOUND IN COMPLIANCE WITH CRITERIA REQUEST BY EO 8- 5100-7-5001 P1.
